Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | IST-REx-ID: 9589 | OA
The average number of spanning trees in sparse graphs with given degrees
C. Greenhill, M. Isaev, M.A. Kwan, B.D. McKay, European Journal of Combinatorics 63 (2017) 6–25.
View | DOI | Download Published Version (ext.) | arXiv
 

Filters and Search Terms

issn=0195-6698

Search

Filter Publications

  • Display / Sort

    Export / Embed